# SDR 2002FA0000901

- Difficulty date: July 8, 2002
- Submitted: July 31, 2002
- Operation: General aviation
- Aircraft: N525SK
- Make and model: Beech B200
- Aircraft serial: BB1148
- Engine: Pwa PT6A60A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Part serial: 9730148709
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT WINDSHIELD SHATTERED, WINDSHIELD REMOVED AND SUBMITTED FOR EXAMINATION ( PEEL CHIP OR SPALLING FAILURES OF THE INNER LAMINATION OF BOTH WINDSHIELDS WAS AN INTERNAL STRESS BUILT INTO THE WINDSHIELDS AT MANUFACTURE.
